Translator Disclaimer
March 2006 The $q$-Eulerian distribution of the elliptic Weyl group of type $A_1^{(1,1)}$
Tadayoshi Takebayashi
Proc. Japan Acad. Ser. A Math. Sci. 82(3): 53-55 (March 2006). DOI: 10.3792/pjaa.82.53

Abstract

We calculate the $q$-Eulerian distribution $W(t,q)$ of the elliptic Weyl group of type $A_1^{(1,1)}$, which is a formal power series in $\mathbf{Z}[[t,q]]$, and classically defined for any Coxeter system $(W,S)$.

Citation

Download Citation

Tadayoshi Takebayashi. "The $q$-Eulerian distribution of the elliptic Weyl group of type $A_1^{(1,1)}$." Proc. Japan Acad. Ser. A Math. Sci. 82 (3) 53 - 55, March 2006. https://doi.org/10.3792/pjaa.82.53

Information

Published: March 2006
First available in Project Euclid: 4 April 2006

zbMATH: 1111.20033
MathSciNet: MR2214775
Digital Object Identifier: 10.3792/pjaa.82.53

Subjects:
Primary: 20D30

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.82 • No. 3 • March 2006
Back to Top